# SDR F3LA2013121900951

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 32,077 hours, 15,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0807021673
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C6 CHECK.  EMERGENCY LIGHTING WIRING AT SEAT ROW 25L IS BROKEN.  R & R EMERGENCY LIGHTING WIRING HARNESS IAW AMM 33-51-19. OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-001-A AT SEAT ROW 25L.
